Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from fever, took Polybion tablet, developed rashes. Medicine for weakness and rashes?

hello doctor,my mom is 60 years old. last november she fell sick, had fever up to 101-102 degrees C for 15-20 days where no specific diagnosis could be made by the doctors through blood test (changed 2 doctors). Since then she has fallen sick and weak. she is not having energy as she used to have before and she is feeling weak all the time. IN February, she took Polybion tablets, one tablet a day for 5 days. On day 3 she developed skin eruptions like mosquito bites ( rash ) on both her hands which did not subside till date, i.e. March 1, 2013. for the weakness, she is still weak. her thyroid and blood sugar has been checked and they were normal. is this rash and weakness because of polybion or not. please suggest what can be done for her weakness and rash.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response

polybion is just a b complex. i dont think it will cause any reaction as such. even then it better to get dematologist advice it can be fixed drug erruption also. get a dematologist advice
for her weakness there is no specific cause that can be made out from your history. its better if you can give further details of history.
it can be pyrexia of unknown origin. gut it needs full work up.

wish you good recovery
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor